Alert archive / Nebraska / Flash Flood Warnings in 2019
Flash Flood Warning 31, NWS North Platte, NE
NWS North Platte, NE issued this flash flood warning at Sep 10, 2019, 10:58 PM CDT for 5 counties in Nebraska. It was in force for 11 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 10, 2019, 10:58 PM CDT (03:58 UTC)
- Expired
- Sep 11, 2019, 10:00 AM CDT
- In force
- 11 hr
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Flood severity
- None
Counties Boyd County, NE, Brown County, NE, Holt County, NE, Keya Paha County, NE, Rock County, NE
The radar
The North Platte radar (KLNX), 128 km from the middle of the area, began a volume at 03:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 10, 11:44 PM CDT | HEAVY RAIN 4.75 | 12 N Newport, NE | |
| Sep 11, 1:00 AM CDT | HEAVY RAIN 4.38 | 5 W Ainsworth, NE | 6 HOUR TOTAL |
| Sep 11, 6:54 AM CDT | FLASH FLOOD | W Ainsworth, NE | NDOT REPORTS WATER OVER HIGHWAY 20 BETWEEN AINSWORTH AND WOOD LAKE |
| Sep 11, 7:35 AM CDT | HEAVY RAIN 2.1 | 4 N Bassett, NE | STORM TOTAL OF 2.10 |
| Sep 11, 8:00 AM CDT | HEAVY RAIN 2 | Bassett, NE | DELAYED REPORT FROM FACEBOOK, 24 HOUR TOTAL OF 2.0 INCHES. |
| Sep 11, 8:30 AM CDT | HEAVY RAIN 4.37 | Ainsworth, NE | STORM TOTAL OF 4.37 INCHES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 476 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 4.0 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2735 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 1452 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 158 m²/s²
- 0-3 km storm-relative helicity
- 350 m²/s²
- Significant tornado parameter
- 2.6
- Supercell composite
- 30.3
The text
As transmitted.
612
WGUS53 KLBF 110358
FFWLBF
NEC015-017-089-103-149-111000-
/O.NEW.KLBF.FF.W.0031.190911T0358Z-190911T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service North Platte NE
1058 PM CDT Tue Sep 10 2019
The National Weather Service in North Platte has issued a
* Flash Flood Warning for...
Northern Rock County in north central Nebraska...
Northern Brown County in north central Nebraska...
Northwestern Holt County in north central Nebraska...
Keya Paha County in north central Nebraska...
Western Boyd County in north central Nebraska...
* Until 500 AM CDT Wednesday.
* At 1056 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Over three inches of rain have
already fallen in areas with additional rain expected. Flash
flooding is expected to begin shortly.
* Some locations that will experience flooding include...
Ainsworth, Bassett, Springview, Butte, Long Pine, Naper, Johnstown,
Dustin, Burton, Anoka, Nets Peak, Bobcat State Wildlife Management
Area, Meadville, Hull Lake State Wildlife Management Area, Keller
Park State Recreation Area, Thomas Creek State Wildlife Management
Area, Mariaville, Pine Glen State Wildlife Refuge, Antelope Peak
and Mills.
Additional rainfall amounts of one to two inches are possible in the
warned area throughout the night.
This includes the following highways...
Highway 183 between mile markers 181 and 224.
Highway 20 between mile markers 225 and 262.
Highway 12 between mile markers 38 and 113.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4280 9878 4251 9968 4244 10018 4267 10018
4300 9973 4300 9877
$$
Snively4 follow-up statements
533
WGUS73 KLBF 110605
FFSLBF
Flash Flood Statement
National Weather Service North Platte NE
105 AM CDT Wed Sep 11 2019
NEC015-017-089-103-149-111000-
/O.CON.KLBF.FF.W.0031.000000T0000Z-190911T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Rock NE-Brown NE-Holt NE-Keya Paha NE-Boyd NE-
105 AM CDT Wed Sep 11 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 AM CDT FOR
NORTHERN ROCK...NORTHERN BROWN...NORTHWESTERN HOLT...KEYA PAHA AND
WESTERN BOYD COUNTIES...
At 103 AM CDT, Doppler radar indicated thunderstorms continuing to
produce heavy rain across the warned area. Over four inches of rain
have already fallen in some areas. Flash flooding is expected to
begin shortly.
Some locations that will experience flooding include...
Ainsworth, Bassett, Springview, Butte, Long Pine, Naper, Johnstown,
Dustin, Burton, Anoka, Nets Peak, Bobcat State Wildlife Management
Area, Meadville, Hull Lake State Wildlife Management Area, Keller
Park State Recreation Area, Thomas Creek State Wildlife Management
Area, Mariaville, Pine Glen State Wildlife Refuge, Antelope Peak and
Mills.
Additional rainfall amounts of one to two inches are possible in the
warned area.
This includes the following highways...
Highway 183 between mile markers 181 and 224.
Highway 20 between mile markers 225 and 262.
Highway 12 between mile markers 38 and 113.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 4280 9878 4251 9968 4244 10018 4267 10018
4300 9973 4300 9877
$$
Snively698
WGUS53 KLBF 110909
FFWLBF
NEC015-017-089-103-149-111200-
/O.EXT.KLBF.FF.W.0031.000000T0000Z-190911T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service North Platte NE
409 AM CDT Wed Sep 11 2019
The National Weather Service in North Platte has extended the
* Flash Flood Warning for...
Northern Rock County in north central Nebraska...
Northern Brown County in north central Nebraska...
Northwestern Holt County in north central Nebraska...
Keya Paha County in north central Nebraska...
Western Boyd County in north central Nebraska...
* Until 700 AM CDT.
* At 408 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding is already
occurring.
* Some locations that will experience flooding include...
Ainsworth, Bassett, Springview, Butte, Long Pine, Naper, Johnstown,
Dustin, Burton, Anoka, Nets Peak, Bobcat State Wildlife Management
Area, Meadville, Hull Lake State Wildlife Management Area, Keller
Park State Recreation Area, Thomas Creek State Wildlife Management
Area, Mariaville, Pine Glen State Wildlife Refuge, Antelope Peak
and Mills.
Additional rainfall amounts of up to one-half inch are possible in
the warned area.
This includes the following highways...
Highway 183 between mile markers 181 and 224.
Highway 20 between mile markers 225 and 262.
Highway 12 between mile markers 38 and 113.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 4280 9878 4251 9968 4244 10018 4267 10018
4300 9973 4300 9877
$$
Snively301
WGUS53 KLBF 111029
FFWLBF
NEC015-017-089-103-149-111500-
/O.EXT.KLBF.FF.W.0031.000000T0000Z-190911T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service North Platte NE
529 AM CDT Wed Sep 11 2019
The National Weather Service in North Platte has extended the
* Flash Flood Warning for...
Northern Rock County in north central Nebraska...
Northern Brown County in north central Nebraska...
Northwestern Holt County in north central Nebraska...
Keya Paha County in north central Nebraska...
Western Boyd County in north central Nebraska...
* Until 1000 AM CDT.
* At 529 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding is already
occurring.
* Some locations that will experience flooding include...
Ainsworth, Bassett, Springview, Butte, Long Pine, Naper, Johnstown,
Dustin, Burton, Anoka, Nets Peak, Bobcat State Wildlife Management
Area, Meadville, Hull Lake State Wildlife Management Area, Keller
Park State Recreation Area, Thomas Creek State Wildlife Management
Area, Mariaville, Pine Glen State Wildlife Refuge, Antelope Peak
and Mills.
This includes the following highways...
Highway 183 between mile markers 181 and 224.
Highway 20 between mile markers 225 and 262.
Highway 12 between mile markers 38 and 113.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 4280 9878 4251 9968 4244 10018 4267 10018
4300 9973 4300 9877
$$
Snively859
WGUS73 KLBF 111506
FFSLBF
Flash Flood Statement
National Weather Service North Platte NE
1006 AM CDT Wed Sep 11 2019
NEC015-017-089-103-149-111514-
/O.EXP.KLBF.FF.W.0031.000000T0000Z-190911T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Rock NE-Brown NE-Holt NE-Keya Paha NE-Boyd NE-
1006 AM CDT Wed Sep 11 2019
...THE FLASH FLOOD WARNING FOR NORTHERN ROCK...NORTHERN BROWN...
NORTHWESTERN HOLT...KEYA PAHA AND WESTERN BOYD COUNTIES HAS
EXPIRED...
The heavy rain has ended. A Flood Warning has been issued for Rock,
Brown, Keya Paha and Boyd Counties in north central Nebraska due to
ongoing impacts from last nights heavy rainfall.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles. Please continue to heed any remaining road
closures.
LAT...LON 4280 9878 4251 9968 4244 10018 4267 10018
4300 9973 4300 9877
$$
JacobsWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this flash flood warning went out at Sep 10, 6:33 PM CDT, 4 hours 25 minutes earlier.
Area forecast discussion, Sep 10, 6:33 PM CDT, 4 hours 25 minutes before
Area Forecast Discussion National Weather Service North Platte NE 633 PM CDT Tue Sep 10 2019 .SHORT TERM...(This evening through Wednesday night) Issued at 329 PM CDT Tue Sep 10 2019 The main concern this forecast period is the thunderstorm development this afternoon and evening. This is a bit of a challenge as the stratus cloud deck from this morning stuck around a little longer than anticipated, and has still stuck around southern portions of north central Nebraska. Areas stuck under the clouds have not warmed up as much as forecast, which may hinder development of thunderstorms in this area. Another thing to consider is early convection across the northwest Sandhills this morning, the original thought was the convection would move out of the area by mid morning, this has not been the case and convection has remained over the northwest Sandhills longer than expected which could have an effect on thunderstorms this afternoon. A warm front is draped across the Sandhills from west to east which will become the focus for most of the thunderstorm development this afternoon and evening. A very moist airmass is in place with dewpoints in the 60s across much of the area, along with a southeast surface wind, CAPE values around 3000 j/kg or greater along with deep layer shear with 0 to 3km of 250 or more across the northern Sandhills. This area is the most favorable area to see severe thunderstorms including the possibility of a tornado. Along with the severe potential there is the possibility of heavy rainfall with these thunderstorms with pwat values over an inch. The greatest potential for excessive rainfall will be across the northern Sandhills, mainly north of highway 2. Another round of thunderstorms is possible Wednesday afternoon and evening. There is a potential for severe thunderstorms once again as an upper level TROF moves across the area Wednesday afternoon. The best area for severe weather will be across the Sandhills, where the instability will be the greatest. .LONG TERM...(Thursday through Tuesday) Issued at 329 PM CDT Tue Sep 10 2019 Cooler temperatures Thursday and Friday with highs in the upper 60s to 70s. Temperatures will warm back up into the 80s this weekend through early next week. Temperatures will be around 5 to 10 degrees above normal. Rain chances will be minimal from Thursday through Tuesday. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 624 PM CDT Tue Sep 10 2019 Latest radar imagery shows numerous showers and thunderstorms across the northeast Panhandle and north central Nebraska. Thunderstorms will impact the KVTN terminal this evening and into the overnight hours. Visibility will fall as low as 3sm and wind gusts up to 50 kts will be possible. There is also a threat for some hail with any of the thunderstorms this afternoon across northern Nebraska. After around 07z, thunderstorms will begin to diminish across northern Nebraska, however, will keep mention of VCSH through 18z. For KLBF, VFR conditions are expected through the next 24 hours. Have removed all mention of thunderstorms from KLBF through the night. Low level wind shear will be a threat for KLBF overnight with southerly winds of 40 to 45 kts 2000 FT AGL. && .LBF WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Gomez LONG TERM...Gomez AVIATION...Thorne
Hazardous weather outlook, Sep 10, 1:34 PM CDT, 9 hours 24 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 134 PM CDT Tue Sep 10 2019 NEZ004>010-022>029-035>038-056>059-069>071-094-111845- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden- Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson- Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 134 PM CDT Tue Sep 10 2019 /1234 PM MDT Tue Sep 10 2019/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...THIS AFTERNOON AND TONIGHT. Thunderstorms will overspread the Sandhills this evening and tonight as a warm front drifts north. Some storms will likely be severe, with the greatest potential along and north of Highway 2. South of Highway 2, the threat for severe storms will decrease heading south toward Interstate 80. The primary threats are large hail and damaging winds along with heavy rain. A tornado is possible as well, mainly along the warm front. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. Another round of thunderstorms will move through western and north central Nebraska Wednesday evening and night. Some storms may be severe, with the main threats being large hail, damaging winds, and torrential rainfall. At this time, the main severe threat is across the entire outlook area. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed late this afternoon and evening, mainly for areas along and north of Highway 2. Reports of tornadoes, funnel clouds, large hail, severe winds, and flooding are appreciated. Spotter activation is possible Wednesday for areas generally east of the Nebraska Panhandle. && Get your weather, hydrological, and climate information at http://www.weather.gov/northplatte CLB
In the hours before
Special weather statement, Sep 10, 9:45 PM CDT, 1 hour 13 minutes before
Special Weather Statement National Weather Service North Platte NE 845 PM MDT Tue Sep 10 2019 NEZ023-024-094-110315- Hooker NE-Grant NE-Western Cherry NE- 845 PM MDT Tue Sep 10 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHERRY... NORTHEASTERN GRANT AND NORTHWESTERN HOOKER COUNTIES UNTIL 915 PM MDT... At 845 PM MDT, Doppler radar was tracking strong thunderstorms along a line extending from 17 miles southwest of Medicine Lake to 8 miles north of Hyannis. Movement was east at 40 mph. Nickel size hail and wind gusts up to 50 mph will be possible with these storms. Locations impacted include... Highway 97 crossing the North Loup River, Speckel Meir Lake, Highway 61 crossing the Snake River, Round Lake, Hire, Whitman Road crossing the North Branch of the Middle Loup River, Highway 97 crossing Big Creek, Sevenmile Hill and Intersection of Highway 61 and Survey Valley Road. This includes the following highways... Highway 61 between mile markers 163 and 204. Highway 97 between mile markers 89 and 97. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && A Tornado Watch remains in effect until 900 PM MDT for north central and west central Nebraska. LAT...LON 4254 10094 4209 10113 4204 10185 4264 10176 TIME...MOT...LOC 0245Z 265DEG 38KT 4258 10171 4212 10178 CDC
Local storm report, Sep 10, 10:10 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1010 PM CDT TUE SEP 10 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1009 PM HAIL 24 NNE WHITMAN 42.36N 101.36W
09/10/2019 E1.00 INCH CHERRY NE PUBLIC
&&
THORNESpecial weather statement, Sep 10, 10:17 PM CDT, 41 minutes before
Special Weather Statement
National Weather Service North Platte NE
1017 PM CDT Tue Sep 10 2019
NEZ005-008>010-025>027-110400-
Brown NE-Loup NE-Eastern Cherry NE-Holt NE-Rock NE-Thomas NE-
Blaine NE-
1017 PM CDT Tue Sep 10 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHERRY...ROCK...
NORTHERN LOUP...SOUTHERN BROWN...WESTERN HOLT...NORTHERN BLAINE AND
NORTHEASTERN THOMAS COUNTIES UNTIL 1100 PM CDT...
At 1016 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Stuart to near Rose to 8 miles west of Purdum.
Movement was east at 35 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Atkinson, Stuart, Newport, Purdum, Rose, Elsmere, Fox Bayou, Raven,
Sybrant, Hawley Flats, Duff, Pony Lake, Koshopah, Jones Lake, Midway
and Natwick.
This includes the following highways...
Highway 183 between mile markers 139 and 179.
Highway 20 between mile markers 262 and 298.
Highway 281 between mile markers 197 and 201.
Highway 2 between mile markers 213 and 218.
Highway 83 near mile marker 146, and between mile markers 148 and
173.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
north central Nebraska.
LAT...LON 4271 9859 4197 9936 4194 10056 4233 10055
4238 9975 4277 9924
TIME...MOT...LOC 0316Z 276DEG 28KT 4263 9915 4212 9962 4209 10043
CDCLocal storm report, Sep 10, 10:28 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1028 PM CDT TUE SEP 10 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1027 PM HEAVY RAIN 29 S VALENTINE 42.45N 100.55W
09/10/2019 M2.60 INCH CHERRY NE TRAINED SPOTTER
&&
THORNESpecial weather statement, Sep 10, 10:45 PM CDT, 13 minutes before
Special Weather Statement National Weather Service North Platte NE 1045 PM CDT Tue Sep 10 2019 NEZ005-024-025-094-110430- Eastern Cherry NE-Hooker NE-Western Cherry NE-Thomas NE- 1045 PM CDT Tue Sep 10 2019 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CHERRY...NORTHEASTERN HOOKER AND NORTHWESTERN THOMAS COUNTIES UNTIL 1130 PM CDT/1030 PM MDT/... At 1044 PM CDT/944 PM MDT/, Doppler radar was tracking strong thunderstorms along a line extending from 8 miles southeast of Kilgore to near Mullen. Movement was east at 30 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with these storms. Locations impacted include... Mullen, Seneca, Brownlee, Merritt Reservoir, Highway 97 crossing the North Loup River, Marsh Flat, Norway, Giant Hill, Big Alkali Lake, Kelso and Highway 83 crossing Goose Creek. This includes the following highways... Highway 20 between mile markers 199 and 214. Highway 2 between mile markers 176 and 208. Highway 97 between mile markers 63 and 140. Highway 83 between mile markers 165 and 207. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 4281 10030 4191 10064 4200 10123 4291 10091 TIME...MOT...LOC 0344Z 282DEG 28KT 4283 10088 4207 10115 CDC
Special weather statement, Sep 10, 10:57 PM CDT, 1 minute before
Special Weather Statement
National Weather Service North Platte NE
1057 PM CDT Tue Sep 10 2019
NEZ009-010-026>028-110445-
Loup NE-Holt NE-Garfield NE-Rock NE-Blaine NE-
1057 PM CDT Tue Sep 10 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ROCK...LOUP...
NORTHWESTERN GARFIELD...CENTRAL HOLT AND BLAINE COUNTIES UNTIL 1145
PM CDT...
At 1057 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 14 miles south of Spencer to 10 miles west of
Swan Lake to near Halsey. Movement was east at 25 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Brewster, O'Neill, Atkinson, Chambers, Rose, Amelia, Inman, Emmet,
Fox Bayou, Almeria Hannamon Bayou Campground, Hawley Flats,
Scottville, Carson Lake, Sunfish Lake, Horseshoe Bend Lake,
Opportunity, Midway and Dorsey.
This includes the following highways...
Highway 183 between mile markers 132 and 154.
Highway 20 between mile markers 286 and 315.
Highway 281 between mile markers 170 and 202.
Highway 2 near mile marker 234.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
north central Nebraska.
LAT...LON 4201 9890 4176 9987 4187 10020 4206 10023
4207 9967 4274 9879 4270 9830 4260 9831
TIME...MOT...LOC 0357Z 291DEG 22KT 4267 9867 4214 9923 4192 10017
CDCThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 10, 7:58 PM CDT | Areal Flood Advisory | LBF | Cherry | 3 hr |
| Sep 10, 8:04 PM CDT | Special Weather Statement | LBF | Keya Paha | 41 min |
| Sep 10, 8:07 PM CDT | Special Weather Statement | LBF | Sheridan | 38 min |
| Sep 10, 8:28 PM CDT | Areal Flood Advisory | LBF | Brown, Cherry, Keya Paha | 3 hr |
| Sep 10, 8:33 PM CDT | Special Weather Statement | LBF | Sheridan | 27 min |
| Sep 10, 8:41 PM CDT | Special Weather Statement | LBF | Boyd | 49 min |
| Sep 10, 8:52 PM CDT | Special Weather Statement | LBF | Cherry | 38 min |
| Sep 10, 9:06 PM CDT | Special Weather Statement | LBF | Grant | 39 min |
| Sep 10, 9:28 PM CDT | Special Weather Statement | LBF | Boyd, Brown, Rock | 47 min |
| Sep 10, 9:36 PM CDT | Areal Flood Advisory | LBF | Boyd, Holt, Keya Paha, Rock | 3 hr |
| Sep 10, 9:45 PM CDT | Special Weather Statement | LBF | Cherry | 30 min |
| Sep 10, 9:58 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 47 min |
| Sep 10, 10:17 PM CDT | Special Weather Statement | LBF | Brown, Rock | 43 min |
| Sep 10, 10:45 PM CDT | Special Weather Statement | LBF | Cherry | 45 min |
| Sep 10, 10:57 PM CDT | Special Weather Statement | LBF | Blaine, Holt, Loup | 48 min |
| Sep 10, 11:12 PM CDT | Areal Flood Advisory | LBF | Cherry | 3 hr |
| Sep 10, 11:15 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Loup | 30 min |
| Sep 10, 11:25 PM CDT | Special Weather Statement | LBF | Brown | 50 min |
| Sep 10, 11:41 PM CDT | Areal Flood Advisory | LBF | Cherry | 4 hr |
| Sep 10, 11:47 PM CDT | Special Weather Statement | LBF | Arthur, Grant | 58 min |
| Sep 11, 12:31 AM CDT | Areal Flood Advisory | LBF | Boyd | 3 hr |
| Sep 11, 12:32 AM CDT | Special Weather Statement | LBF | Blaine, Brown, Rock | 58 min |
| Sep 11, 12:45 AM CDT | Special Weather Statement | LBF | Cherry, Hooker, Thomas | 60 min |
| Sep 11, 1:27 AM CDT | Areal Flood Advisory | LBF | Holt, Rock | 3 hr |
| Sep 11, 1:29 AM CDT | Special Weather Statement | LBF | Holt | 31 min |
| Sep 11, 1:42 AM CDT | Areal Flood Advisory | LBF | Brown, Rock | 3 hr |
| Sep 11, 2:39 AM CDT | Flash Flood Warning | LBF | Brown, Holt, Rock | 8 hr |
| Sep 11, 2:45 AM CDT | Areal Flood Advisory | LBF | Holt | 3 hr |
| Sep 11, 3:16 AM CDT | Special Weather Statement | LBF | Garfield, Holt, Wheeler | 44 min |
| Sep 11, 4:04 AM CDT | Flash Flood Warning | LBF | Holt | 6 hr |
| Sep 11, 4:08 AM CDT | Flash Flood Watch | LBF | Blaine, Boyd, Brown, Cherry, Custer, Holt and 4 more | 27 hr |
| Sep 11, 4:15 AM CDT | Areal Flood Advisory | LBF | Cherry | 6 hr |
| Sep 11, 8:34 AM CDT | Dense Fog Advisory | LBF | Sheridan | 2 hr |
| Sep 11, 9:59 AM CDT | Areal Flood Warning | LBF | Boyd, Brown, Holt, Keya Paha, Rock | 6 hr |
| Sep 11, 3:56 PM CDT | Areal Flood Warning | LBF | Holt | 12 hr |
| Sep 11, 4:46 PM CDT | Special Weather Statement | LBF | Sheridan | 44 min |
| Sep 11, 5:02 PM CDT | Severe Thunderstorm Warning | LBF | Sheridan | 24 min |
| Sep 11, 5:17 PM CDT | Special Weather Statement | LBF | Sheridan | 28 min |
| Sep 11, 5:22 PM CDT | Severe Thunderstorm Warning | LBF | Sheridan | 38 min |
| Sep 11, 5:53 PM CDT | Special Weather Statement | LBF | Perkins | 37 min |
| Sep 11, 5:55 PM CDT | Special Weather Statement | LBF | Sheridan | 50 min |
| Sep 11, 5:56 PM CDT | Special Weather Statement | LBF | Sheridan | 49 min |
| Sep 11, 5:58 PM CDT | Areal Flood Advisory | LBF | Custer | 3 hr |
| Sep 11, 6:08 PM CDT | Special Weather Statement | LBF | Lincoln | 37 min |
| Sep 11, 6:13 PM CDT | Special Weather Statement | LBF | Loup | 47 min |
| Sep 11, 6:20 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Loup | 40 min |
| Sep 11, 6:22 PM CDT | Severe Thunderstorm Warning | LBF | Chase | 38 min |
| Sep 11, 6:23 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 37 min |
| Sep 11, 6:27 PM CDT | Special Weather Statement | LBF | Grant | 33 min |
| Sep 11, 6:28 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln, McPherson | 47 min |
| Sep 11, 6:36 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Garden, Grant | 39 min |
| Sep 11, 6:38 PM CDT | Tornado Warning | LBF | Cherry | 41 min |
| Sep 11, 6:40 PM CDT | Areal Flood Advisory | LBF | Custer | 3 hr |
| Sep 11, 6:45 PM CDT | Special Weather Statement | LBF | Custer | 45 min |
| Sep 11, 6:50 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 14 min |
| Sep 11, 6:53 PM CDT | Severe Thunderstorm Warning | LBF | Keith, Perkins | 52 min |
| Sep 11, 6:53 PM CDT | Tornado Warning | LBF | Grant, Hooker | 37 min |
| Sep 11, 6:56 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Perkins | 49 min |
| Sep 11, 6:58 PM CDT | Flash Flood Warning | LBF | Holt | 13 hr |
Nearby
Flash Flood Warnings in Nebraska, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.